| Model Number |
2C8537 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked out of one of the valves.The issue was noticed when an antibiotic was hung with the primary tubing during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was disposed; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.